# SDR AUS20031292

- Difficulty date: December 26, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 7630607902104
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 6,868 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE BAY FIRE DETECTOR FAULTY.
